JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MODULES OVER THE GENERALIZED CENTROID OF SEMI-PRIME GAMMA RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MODULES OVER THE GENERALIZED CENTROID OF SEMI-PRIME GAMMA RINGS
Ozturk, Mehmet Ali; Yazarli, Hasret;
  PDF(new window)
 Abstract
The aim of this paper is to introduce modules over the generalized of a semi-prime -ring
 Keywords
module-ring;semi-prime -ring;generalized centroid;(regular, prime, quotient) -ring;
 Language
English
 Cited by
 References
1.
W. E. Barnes, On the ${\Gamma}-rings$ of Nobusawa, Pacific J. Math. 18 (1966), no. 3, 411-422 crossref(new window)

2.
S. Kyuno, On prime gamma rings, Pacific J. Math. 75 (1978), no. 1, 185-190 crossref(new window)

3.
N. Nobusawa, On a generalization of the ring theory, Osaka J. Math. 1 (1964), 81-89

4.
M. A. Ozturk and Y. B. Jun, On the centroid of the prime gamma rings, Commun. Korean Math. Soc. 15 (2000), no. 3, 469-479

5.
M. A. Ozturk, On the centroid of the prime gamma rings. II., Turkish J. Math. 25 (2001), no. 3, 367-377

6.
M. A. Ozturk, Regularity of the generalized centroid of semi-prime gamma rings, Commun. Korean Math. Soc. 19 (2004), no. 2, 233-242 crossref(new window)